MathSciNet Relay Station
MathSciNet bibliographic data
MR1317045 20M35 (20M05)
Petrich, Mario; Reis, C. M.; Thierrin, G. The syntactic monoid of the semigroup generated by a maximal prefix code. Proc. Amer. Math. Soc. 124 (1996), no. 3, 655–663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement